Uniform Convergence of Fuzzy Random Sequence
Year: 2006
Journal of Information and Computing Science, Vol. 1 (2006), Iss. 4 : pp. 252–256
Abstract
Fuzzy random variable is defined as a measurable function from the probability space to the set of fuzzy numbers.In this paper,the concept of uniform convergence of fuzzy random sequence is presented.Additionally,some mathematical properties of convergent fuzzy random sequence are also obtained.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22836
Journal of Information and Computing Science, Vol. 1 (2006), Iss. 4 : pp. 252–256
Published online: 2006-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 5